# SDR QXEA200400671

- Difficulty date: September 8, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 13,600 hours, 19,402 cycles
- Engine: Pwa PW123D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 1 Hyd Sys
- Part time: 13,600 hours, 19,402 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO FIELD AFTER THE NR 1 HYDRAULIC SYSTEM FAILED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE FLEX LINE FROM THE ANTI SKID VALVE TO THE PRESSURE MANIFOLD.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
